# SDR 2008FA0000262

- Difficulty date: April 1, 2008
- Submitted: April 21, 2008
- Operation: General aviation
- Aircraft: XCBCN
- Make and model: Beech 200BEECH
- Aircraft serial: BB435
- Engine: Pwa PT6A41
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge
- Condition: Broken
- Location: Eng Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE ICE VANE HINGE ASSY, BROKEN.  HINGE ASSY BREAKS AND FRAGMENTS INTO SMALL PIECES THAT TEND TO BE INGESTED INTO ENGINE, CAUSING FOD.  (K)
